One class of semilinear Sobolev type equations nd phase spaces.
作者: G.A. Sviridyuk
刊名: Nonlinear Bound. Value Probl. 14, 126-137 (2004)., 2004, pp.126-137
来源数据库: ZBMATH期刊
关键词: semilinear Sobolev type equationsrelatively $\sigma$-bounded operatorphase space
原始语种摘要: Summary: The solvability of the Cauchy problem $u(0)=u_0$ of an semilinear differential operator equation $L\dot u = Mu + N(u)$ is under consideration. The abstract results are illustrated by the Cauchy -- Dirichlet problem for the Hoff equation and for the Oskolkov equations.
全文获取路径: ZBMATH 

  • semilinear 半线性的
  • operator 话务员
  • solvability 溶解度
  • phase 相位
  • relatively 比较
  • illustrated 以…说明
  • consideration 考虑
  • problem 题目